# SDR HALA2009102700491

- Difficulty date: October 27, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 25,433 hours, 4,895 cycles
- Engine: Pwa PW4060
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Terminal
- Condition: Loose
- Location: Egt J Box
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - FOUND ON OVERNIGHT CK RT PIMU MSG ON EICAS MAINT LEVEL MSG.  RT PIMU FAULTS CHANNEL A AND B T5 CROSS CK FAIL. T/S IAW FIM PIMU MESSAGE INDEX FOR PIMU MESSAGE 353-19.  RETORQUED CONNECTIONS AT EGT TT4.95 THERMOCOUPLE BOX.  PERFORMED REPAIR CONFIRMATION FAULT DID NOT RETURN.  NR2 ENG OK FOR SVC.
